# SDR DALA2025101507552

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,269 hours, 17,784 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK AT STAG,  A CRACK WAS NOTED ON THE NR 2 PYLON FWD UPPER SPAR WEB.  A REPAIR WAS INSTALLED PER ER/A 629501-14 SECT. I.   ACCOMPLISH ER/A 629501-14 SECT. II INSPECTION NOT TO EXCEED 25,783 TOTAL A/C FLIGHT CYCLES, THEN AT 12,000 FLIGHT CYCLE INTERVALS THEREAFTER.  (1252030)
